RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 1, Pages 53–66 (Mi mz2469)  

Riesz rising sun lemma for several variables and the John–Nirenberg inequality

A. A. Korenovskii

Institute of Mathematics, Ecomonics and Mechanics, Odessa State University

Abstract: We obtain a multidimensional analog of the well-known Riesz rising sun lemma. We prove a more precise version of this lemma for space dimension $d=2$. We use these lemmas to establish an anisotropic analog of the John–Nirenberg inequality for functions of bounded mean oscillation with an exact constant in the exponent. Earlier, this exact constant was only known in the one-dimensional case.

DOI: https://doi.org/10.4213/mzm2469

Full text: PDF file (243 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 77:1, 48–60

Bibliographic databases:

UDC: 517.5
Received: 14.05.2003

Citation: A. A. Korenovskii, “Riesz rising sun lemma for several variables and the John–Nirenberg inequality”, Mat. Zametki, 77:1 (2005), 53–66; Math. Notes, 77:1 (2005), 48–60

Citation in format AMSBIB
\Bibitem{Kor05}
\by A.~A.~Korenovskii
\paper Riesz rising sun lemma for several variables and the John--Nirenberg inequality
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 1
\pages 53--66
\mathnet{http://mi.mathnet.ru/mz2469}
\crossref{https://doi.org/10.4213/mzm2469}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2158697}
\zmath{https://zbmath.org/?q=an:1094.42021}
\elib{https://elibrary.ru/item.asp?id=9140722}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 1
\pages 48--60
\crossref{https://doi.org/10.1007/s11006-005-0005-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227418800005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20144386258}


Linking options:
  • http://mi.mathnet.ru/eng/mz2469
  • https://doi.org/10.4213/mzm2469
  • http://mi.mathnet.ru/eng/mz/v77/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:462
    Full text:170
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020